MathSciNet Relay Station
MathSciNet bibliographic data
MR2487162 34C25 (34D23 92D25 93D20)
Xia, Yonghui; Han, Maoan New conditions on the existence and stability of periodic solution in Lotka-Volterra's population system. SIAM J. Appl. Math. 69 (2009), no. 6, 1580–1597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement